# SDR UPS00234243

- Difficulty date: October 12, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 46,781 hours, 34,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SKIN CRACKS AT BS 203.8 RT AT WL 18 AND WL 20.  DAMAGE REPAIRED IAW SRM 53-30-3 FIG 3.
